MAUDE Adverse Event Report: PIONEER SURGICAL TECHNOLOGY (D.B.A. RTI SURGICAL) PIONEER SURGICAL STERNAL CABLE SYSTEM

PIONEER SURGICAL TECHNOLOGY (D.B.A. RTI SURGICAL) PIONEER SURGICAL STERNAL CABLE SYSTEM
Model Number 402-523
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The dhr and sterilization records were reviewed and the device was manufactured and sterilized to required specifications.Repeated attempts were made in order to help gather more information on this case but these attempts were unsuccessful.The patient's condition is unknown at this time.Unknown location of implants.
 
Event or Problem Description
Sometime after the initial surgery the patient experienced infection.The surgeon does not believe that this was caused by the sternal cables that were implanted to close the sternum.No more information was able to be gathered for this occurrence.

Brand Name
PIONEER SURGICAL STERNAL CABLE SYSTEM
Common Device Name
STERNAL CABLE SYSTEM
Manufacturer (Section D)
PIONEER SURGICAL TECHNOLOGY (D.B.A. RTI SURGICAL)
375 river park circle
marquette MI 49855
MDR Report Key6529631
Report Number1833824-2017-00010
Device Sequence Number614477
Product Code JDQ
UDI-Device Identifier00846468041014
UDI-Public(01)00846468041014(17)211213(10)264789
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K935481
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date12/13/2021
Device Model Number402-523
Device Catalogue NumberSAME
Device Lot Number264789
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2017
Initial Report FDA Received Date04/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;